# SDR DALA2014082204715

- Difficulty date: August 18, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS EXFOLIATED WEB, FORWARD OF P-DOME AT BS 1395, RT LOWER EDGE.  100 PERCENT MATERIAL LOSS.  REMOVED, FABRICATED AND INSTALLED RT WEB IAW SRM 51-30-02, 51-30-05 AND DWG 9915561, REV CG.
